# SDR DL72S972508

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564228
- Condition: Corroded
- Location: Bs 720-730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE BASE FLANGE OF STRG 28R AT STA 720A +10 COMMON TO THE SKIN.  A SECTION OF THE STRINGER WAS CUTOUT AND THE SKIN WAS CUTOUT TO REMOVE THE CORROSION.  A  NEW SECTION OF STRINGER WAS SPLICED IN AND A SKIN DOUBLER   INSTALLED PER ER/A 363256-14, REV A.
